Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

caudal epidural

i had a caudal epidural 2 days ago and im finding myself suffering from severe depression. I rang the hospital today and was told that the stuff I have been injected with can cause phsycosis but it.ll wear off. has anyone else had this experience? im so tearfull.
advertisement

Comments

  • I guess it does depend on what they use. Did they say how long it would last? Couple days, weeks? (Rww). Do u get any anti depressants?

    If I didn't have those I b crying all the time..

    How does ur back feel since u had caudle??
  • a reaction and increase depression. It should subside in a few days.
    If you find that the depression is out of control , call your doctor. but for the most part, it will disappear once the steroids wear off.
Sign In or Register to comment.